View Complete Reference

Haber, S (1983)

Parameters for Integrating Periodic Functions of Several Variables

Mathematics of Computation 41(163), pp. 115-129.

ISSN/ISBN: 0025-5718 DOI: 10.1090/S0025-5718-1983-0701628-X

Abstract: A number-theoretical method for numerical integration of periodic functions of several variables was developed some years ago. This paper presents lists of numerical parameters to be used in implementing that method. The parameters define quadrature formulas for functions of 2, 3,..,8 variables; error bounds for those formulas are also tabulated. The derivation of the parameters and error bounds is described.

@article{, title={Parameters for integrating periodic functions of several variables}, author={Haber, Seymour}, journal={Mathematics of Computation}, volume={41}, number={163}, pages={115--129}, year={1983}, ISSN={0025-5718}, DOI={}, }

Reference Type: Journal Article

Subject Area(s): Analysis, Numerical Analysis